Calpol Six Plus Sugar & Colour-Free Suspension Strawberry 100ml

Calpol Six Plus Sugar & Colour-Free Suspension Strawberry 100ml

Calpol Six Plus Sugar & Colour-Free Suspension Strawberry 100ml

£2.99 Save: £1.38 RRP: £4.37

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Calpol
Code: 2114262
Weight: 110g (includes packaging)

Description

Uses

For the treatment of mild to moderate pain and feverishness. It is suitable for children 6 years and over and also adults who have difficulty is swallowing tablets or capsule forms of paracetamol. 

Calpol Six Plus Sugar Free Suspension is used for the treatment of mild to moderate pain (including teething pain), and as an antipyretic (bring temperature down).  It is a strawberry flavour sugar free suspension which contains paracetamol.

This medicine is suitable for children over 6 years old. It also suits adults who find paracetamol tablets and capsules difficult to swallow.

 

Directions

How to take Calpol Six Plus Sugar Free Suspension Liquid:

Over 12 years: 10-20ml every 4 hours. Maximum 80ml in 24 hours.

Children 6-12 years: 5-10ml every 4 hours. Maximum of 40ml in 24 hours.

Children 6-1 years: 2.5-5ml every 4 hours. Maximum of 20ml in 24 hours.

Not recommended for children under 1 year

Warnings

Warnings:

Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. You should make sure that you carefully read all product packaging and labels prior to use.

Side-Effects:

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.

 

Ingredients

Ingredients - Active ingredient per 5ml is Paracetamol 250mg. Also contains: Maltitol, Sorbitol Liquid (E420), Glycerol, Dispersible Cellulose, Xanthan Gum, Polysorbate 80, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Acesulfame Potassium, Saccharin Sodium and Purified Water. The flavouring is imitation strawberry.


You may also like